Random Homogenization of an Obstacle Problem
Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, p. 375-395
@article{AIHPC_2009__26_2_375_0,
     author = {Caffarelli, Luis and Mellet, A.},
     title = {Random Homogenization of an Obstacle Problem},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Elsevier},
     volume = {26},
     number = {2},
     year = {2009},
     pages = {375-395},
     doi = {10.1016/j.anihpc.2007.09.001},
     zbl = {1180.35069},
     mrnumber = {2504035},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_2009__26_2_375_0}
}
Caffarelli, L. A.; Mellet, A. Random Homogenization of an Obstacle Problem. Annales de l'I.H.P. Analyse non linéaire, Volume 26 (2009) no. 2, pp. 375-395. doi : 10.1016/j.anihpc.2007.09.001. http://www.numdam.org/item/AIHPC_2009__26_2_375_0/

[1] Akcoglu M. A., Krengel U., Ergodic Theorems for Superadditive Processes, J. Reine Angew. Math. 323 (1981) 53-67. | MR 611442 | Zbl 0453.60039

[2] Carbone L., Colombini F., On Convergence of Functionals With Unilateral Constraints, J. Math. Pures Appl. (9) 59 (4) (1980) 465-500. | MR 607050 | Zbl 0415.49010

[3] Caffarelli L. A., Souganidis P. E., Wang L., Homogenization of Fully Nonlinear, Uniformly Elliptic and Parabolic Partial Differential Equations in Stationary Ergodic Media, Comm. Pure Appl. Math. 58 (3) (2005) 319-361. | MR 2116617 | Zbl 1063.35025

[4] Cioranescu D., Murat F., Un Terme Étrange Venu D'ailleurs, in: Nonlinear Partial Differential Equations and Their Applications. Collège De France Seminar, Vol. II, Paris, 1979/1980, Res. Notes in Math, vol. 60, Pitman, Boston, MA, 1982, pp. 98-138, 389-390. | MR 652509 | Zbl 0496.35030

[5] Cioranescu D., Murat F., Un Terme Étrange Venu D'ailleurs. II, in: Nonlinear Partial Differential Equations and Their Applications. Collège De France Seminar, Vol. III, Paris, 1980/1981, Res. Notes in Math., vol. 70, Pitman, Boston, MA, 1982, pp. 154-178, 425-426. | MR 670272 | Zbl 0498.35034

[6] Dal Maso G., Asymptotic Behaviour of Minimum Problems With Bilateral Obstacles, Ann. Mat. Pura Appl. (4) 129 (1981) 327-366. | MR 648338

[7] Dal Maso G., Longo P., Γ-Limits of Obstacles, Ann. Mat. Pura Appl. (4) 128 (1981) 1-50. | MR 640775 | Zbl 0467.49004

[8] Dal Maso G., Modica L., Nonlinear Stochastic Homogenization and Ergodic Theory, J. Reine Angew. Math. 368 (1986) 28-42. | MR 850613 | Zbl 0582.60034

[9] De Giorgi E., Dal Maso G., Longo P., Γ-Limits of Obstacles, Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 68 (6) (1980) 481-487. | MR 639976 | Zbl 0512.49011